Lancaster EPrints

On the Limits of The Limits to Capital.

Jessop, Bob (2004) On the Limits of The Limits to Capital. Antipode, 36 (3). pp. 480-496. ISSN 0066-4812

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Antipode
Additional Information: The definitive version is available at www.blackwell-synergy.com (c) Blackwell 2004.
Uncontrolled Keywords: David Harvey ; Limits to Capital
Subjects: H Social Sciences > HM Sociology
Departments: Faculty of Arts & Social Sciences > Sociology
Faculty of Arts & Social Sciences
ID Code: 182
Deposited By: Professor Bob Jessop
Deposited On: 08 Jun 2006
Refereed?: Yes
Published?: Published
Last Modified: 05 Dec 2016 01:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/182

Actions (login required)

View Item